# SDR USAA030323

- Difficulty date: December 19, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3 INCHES, BS 727 D PLUS 13 INCHES S-24L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202.  (M)
